# SDR MWEA99812

- Difficulty date: November 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Condition: Dented
- Location: Lt Elev Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND ELEVATOR GEARED TAB HAS SMALL DENT ON TOP SURFACE.  MTC FABRICATED AND INSTALLED DOUBLER FOR THE LEFT HAND ELEVATOR GEARED TAB.
